| Model Number |
60005 |
| Medical Device Problem Codes |
Material Opacification (1426); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal) in the right eye.During the postoperative period, the patient completed 3 light adjustments and did not complete any required lock-in treatments.Approximately 30 months after implantation, the physician noted a central opacification on the lal during a slit lamp exam that is consistent with photopolymerization, and the lal was subsequently explanted.A new lal was implanted as a replacement.